Coverart for item
The Resource Hilbert modular forms with coefficients in intersection homology and quadratic base change, Jayce Getz, Mark Goresky

Hilbert modular forms with coefficients in intersection homology and quadratic base change, Jayce Getz, Mark Goresky

Label
Hilbert modular forms with coefficients in intersection homology and quadratic base change
Title
Hilbert modular forms with coefficients in intersection homology and quadratic base change
Statement of responsibility
Jayce Getz, Mark Goresky
Creator
Contributor
Subject
Language
eng
Member of
Cataloging source
BTCTA
http://library.link/vocab/creatorName
Getz, Jayce
Illustrations
illustrations
Index
index present
Literary form
non fiction
Nature of contents
bibliography
http://library.link/vocab/relatedWorkOrContributorDate
1950-
http://library.link/vocab/relatedWorkOrContributorName
Goresky, Mark
Series statement
Progress in mathematics
Series volume
v. 298
http://library.link/vocab/subjectName
  • Hilbert modular surfaces
  • Forms, Modular
  • Moduli theory
Label
Hilbert modular forms with coefficients in intersection homology and quadratic base change, Jayce Getz, Mark Goresky
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 237-247) and indexes
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
1. Introduction -- 2. Review of chains and cochains -- 3. Review of intersection homology and cohomology -- 4. Review of arithmetic quotients -- 5. Generalities on Hilbert modular forms and varieties -- 6. Automorphic vector bundles and local systems -- 7. The automorphic description of intersection cohomology -- 8. Hilbert modular forms with coefficients in a Hecke module -- 9. Explicit construction of cycles -- 10. The full version of theorem 1.3 -- 11. Eisenstein series with coefficients in intersection homology -- Appendices
Control code
764381677
Dimensions
24 cm
Extent
xiii, 256 pages
Isbn
9783034803502
Lccn
2012936073
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)764381677
Label
Hilbert modular forms with coefficients in intersection homology and quadratic base change, Jayce Getz, Mark Goresky
Publication
Bibliography note
Includes bibliographical references (pages 237-247) and indexes
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
1. Introduction -- 2. Review of chains and cochains -- 3. Review of intersection homology and cohomology -- 4. Review of arithmetic quotients -- 5. Generalities on Hilbert modular forms and varieties -- 6. Automorphic vector bundles and local systems -- 7. The automorphic description of intersection cohomology -- 8. Hilbert modular forms with coefficients in a Hecke module -- 9. Explicit construction of cycles -- 10. The full version of theorem 1.3 -- 11. Eisenstein series with coefficients in intersection homology -- Appendices
Control code
764381677
Dimensions
24 cm
Extent
xiii, 256 pages
Isbn
9783034803502
Lccn
2012936073
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)764381677

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...